# SDR CALA2014071191424

- Difficulty date: July 6, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 39,997 hours, 17,379 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRINGER 39 RT CORROSION ON OUTER FLANGE BETWEEN FRAME 62 - 63 & STRINGER 39.  REMOVED CORROSION STRINGER 39 AFT CARGO FRAME 62 - 63 IAW SRM 53-00-13 FIG 202.  HFEC ACCOMPLISHED NO CRACKS NOTED IAW NTM 51-10-04.  INSTALLED REPAIR IAW SRM53-00-13 FIG 202.  SRI RE-INSPECTION AT 1ST INSPECTION AFTER REPAIR EMBODIMENT OF 60000FC & 75000FH.
